Publication detail

Asymptotic Behaviour of a Two-Dimensional Differential System with a Finite Number of Nonconstant Delays under the Conditions of Instability

ŠMARDA, Z. REBENDA, J.

Original Title

Asymptotic Behaviour of a Two-Dimensional Differential System with a Finite Number of Nonconstant Delays under the Conditions of Instability

Czech Title

Asymptotic Behaviour of a Two-Dimensional Differential System with a Finite Number of Nonconstant Delays under the Conditions of Instability

English Title

Asymptotic Behaviour of a Two-Dimensional Differential System with a Finite Number of Nonconstant Delays under the Conditions of Instability

Type

journal article

Language

en

Original Abstract

The asymptotic behaviour of a real two-dimensional differential system with unbounded nonconstant delays is studied under the assumption of instability. Laypunov functionals are used for the proof of obtained results

Czech abstract

The asymptotic behaviour of a real two-dimensional differential system with unbounded nonconstant delays is studied under the assumption of instability Laypunov functionals are used for the proof of obtained results

English abstract

The asymptotic behaviour of a real two-dimensional differential system with unbounded nonconstant delays is studied under the assumption of instability. Laypunov functionals are used for the proof of obtained results

Keywords

real two-dimensional differential system with unbounded nonconstant delays

RIV year

2012

Released

31.05.2012

Pages from

1

Pages to

20

Pages count

20

BibTex


@article{BUT92285,
  author="Zdeněk {Šmarda} and Josef {Rebenda}",
  title="Asymptotic Behaviour of a Two-Dimensional Differential System with a Finite Number of Nonconstant Delays under the Conditions of Instability",
  annote="The asymptotic behaviour of a real two-dimensional differential system with unbounded nonconstant delays  is studied under the assumption of instability. Laypunov functionals are used for the proof  of obtained results",
  chapter="92285",
  number="Article ID 95260",
  volume="2012",
  year="2012",
  month="may",
  pages="1--20",
  type="journal article"
}